mirena issues

Angie - posted on 03/29/2013 ( 2 moms have responded )

44

0

0

i had the mirena put in soon after my son was born and i feel as though i am going crazy. I looked at all the side affects but sadly did not think it would happen. i feel that my anxiety is to much to handle some days, i cant lose the weight its a roller coaster ride, i have no energy and i use to be a busy body(my husband would call me) i feel quilty for not playing with my son as much as i want to. I cant get my thoughts right. I thought i was pregnant but i am not. Does anyone else have this going on?? i am going to the doctor later this month to have it removed and hope for the best and become myself again. would love others input. thanks ladies

2 Comments

View replies by

Michelle - posted on 03/31/2013

5,046

8

3249

I have heard heaps of reports like yours. I highly agree with getting it out and finding another form of BC that suits you.

My doctor thought I was crazy to refuse to have this but I'm so glad I didn't cave in to him.

Omneya - posted on 03/29/2013

5

0

1

Yes, me too, have these symptoms and I had it put jan 2012 and the most that is upsetting is out of energy all the time, and hyper tension.
Hopefully u will get better after removing it.

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms